|
Issue |
Title |
|
Vol 13 |
J-McCoy Rings Relative To A Monoid |
Abstract
PDF
|
Arezoo Salimi, shervin sahebi, Mansoureh Deldar |
|
Vol 17 |
Kaiser window efficiency in calculating the exact fractal dimension by the power spectrum method |
Abstract
PDF
|
Moosarreza Shamsyeh Zahedi, Siavash Mohammadi, Aghileh Heydari |
|
Vol 9 |
Karush-Kuhn-Tucker Types Optimality Conditions For Non-Smooth Semi-Infinite Vector Optimization Problems |
Abstract
PDF
|
Nader kanzi |
|
Vol 18 |
KER-COKER LEMMA ON HYPERMODULES |
Abstract
PDF
|
Ali Madanshekaf |
|
Vol 18 |
Krasner Hv-homology Functors |
Abstract
PDF
|
A. Mortazavi, Bijan Davvaz, L. Sorkatti |
|
Vol 5 (2010-2011) |
Large Sample Inference on the Ratio of Two Independent Binomial Proportions |
Abstract
PDF
|
Hossein Haghbin, Mohammad Reza Mahmoudi, Zohreh Shishebor |
|
Vol 17 |
Lie symmetries of Schrodinger equation on a sphere |
Abstract
PDF
|
Yadollah AryaNejad |
|
Vol 14 |
Limit summability and gamma type functions of order two |
Abstract
PDF
|
Soodeh Mehboodi, Mohammad Hadi Hooshmand |
|
Vol 18 |
Limit Summability of Functions Relative to Sequences of Polynomials of a Fixed Degree |
Abstract
|
Negar Mohammadi, Mohammad Hadi Hooshmand, Khadijeh Jahedi |
|
Vol 11 |
Lineability of Denjoy integrable function |
Abstract
PDF
|
Ali Farokhinia |
|
Vol 6 |
Lineability of Space of Quasi-Everywhere Surjective Functions |
Abstract
PDF
|
A. Farokhinia |
|
Vol 18 |
LINEAR MAPPINGS CHARACTERIZED BY ACTION ON ZERO PRODUCTS ON BANACH ALGEBRAS |
Abstract
PDF
|
Ahmad Minapoor |
|
Vol 15 |
List of Our Reviewers in 2021 |
Abstract
PDF
|
Journal of Mathematical Extension |
|
Vol 12 |
L-LIMITED AND ALMOST L-LIMITED SETS IN DUAL BANACH LATTICES |
Abstract
PDF
|
Halimeh Ardakani, S.M.Sadegh MODARRES MOSADEGH, Manijeh Salimi, S. Mohammad MOSHTAGHIOUN |
|
Vol 17 |
Local Fractional Yang-Laplace Variational Method for solving KdV Equation on Cantor Set |
Abstract
PDF
|
Homa Afraz, jafar Saberi-Nadjafi, Morteza Gachpazan, Hossein Jafari |
|
Vol 17 |
Locally closed sets and submaximal spaces |
Abstract
PDF
|
Rostam Mohamadian |
|
Vol 16 |
Locally Quasiconvex Spaces and Fixed Point Theorems |
Abstract
PDF
|
Mangatiana A. Robdera |
|
Vol 18 |
LS-category and topological complexity of product of several manifolds |
Abstract
PDF
|
Karthika R, Renukadevi V |
|
Vol 6 |
Malmquist Productivity Index on Efficiency Layers |
Abstract
PDF
|
F. Rezai balf, M. Hatefi |
|
Vol 15 |
Maps Preserving the Difference of Minimum and Surjectivity Moduli of Self-adjoint Operators |
Abstract
PDF
|
Zynab Izadi, Rahmat Soltani |
|
Vol 18 |
Maps preserving the ϵ-pseudo spectrum of some product of operators |
Abstract
PDF
|
Hamzeh Bagherinejad, Ali Iloon Kashkooly, Rohollah Parvinianzadeh |
|
Vol 19 |
MEAN VALUE FUNCTIONS AND COMPARATIVE CONVEXITY |
Abstract
|
Mohammad Hadi Hooshmand |
|
Vol 11 |
Measures of comparative growth analysis of composite entire and meromorphic functions from the angle of their generalized relative orders |
Abstract
PDF
|
Sanjib Kumar Datta, Tanmay Biswas, Jinarul Haque Shaikh |
|
Vol 13 |
Measures of Noncompactness in $\left(\bar{N}_{\Delta^{-}}^{q}\right)$ Summable Difference Sequence Spaces |
Abstract
PDF
|
Ishfaq Ahmad Malik, Tanweer Jalal |
|
Vol 17 |
Merging decision-making units with stochastic data |
Abstract
PDF
|
Ali Ghomi, Saeid Ghobadi, Mohammad Hassan Behzadi, Mohsen Rostamy-Malkhalifeh, Khosro Soleimani-Chamkhorami |
|
326 - 350 of 791 Items |
<< < 9 10 11 12 13 14 15 16 17 18 > >> |